# SDR EIA2007004

- Difficulty date: January 19, 2007
- Submitted: February 7, 2007
- Operation: Air carrier
- Aircraft: N486EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20888
- Aircraft time: 88,681 hours, 20,878 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 13561337
- Part serial: 19578
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND UPPER DECK STAIR EMERGENCY LIGHT INOP.  PART ORDERED FOR REPLACEMENT.  REPLACED EMERGENCY LIGHT ASSY.  OPS CHK OK PER 33-51-00.
